# SDR DALA2023050503502

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2749868) DURING INSPECTION FOUND PASSENGER COMPARTMENT, L2 DOOR LOWER INNER CHORD (MOP SILL) AT WL 208 FROM BS. 961 TO BS. 988 HAS CORROSION. REMOVED AND REPLACED L2 DOOR LOWER INNER CHORD (MOP SILL) AT WL 208 STA 927-988 IAW B737 SRM 51-40-02-0G & DWG#147A8501.
